# SDR SWIA200923054

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 19,305 hours, 16,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LEVEL LIGHT AT ROW 13 INOP.  (FLT 6580)RELAMPED.
